07-10-2005, 03:51 PM #1Associate Member
- Join Date
- Jul 2005
Injection Complications 2wks after initial injection?
Hey everyone-- I'm new to posting but have been reading through this forumn for a couple of weeks.
Im 5'8 180 lbs at 12% bodyfat and recovering from a car accident about a year ago that hurt my back (although its primarily healed) and cost me about 10lbs of lean mass. I've been able to stay in relatively good shape w/o juice by using a professionally written diet and a good work ethic in the gym.
I recently started a cycle of Deca (my first cycle) for which I was prescribed by a doctor to aid me in my recovery from my accident. Im using 400mg weekly (+ tamoxifen 20mg daily) -- essentially 2 1ml vials of Nandrolone weekly. I always use sterile needles from the pharmacy (two seperate needles- one for draw- one for sticking), I take a hot shower with dial soap before injection and give my glute a nice wipe down with an alcohol sponge before injecting.
I have to say that I can't stand injections-- but with the care I've given they are totally painless-- virtually no muscle soreness even after the injection.
Here comes the problem... 2 weeks into the cycle I broke out with what I thought was a minor rash on both sides of my ass (in slightly different location than the actual injection-- but close) and after putting cream on it for 2 days it wasnt getting better and became about 2x3inches red, very firm, and really itchy but still NO PAIN. I got worried thinking it was an abcess or something although its not deep in the muscle ( I am using a 1.5 inch green top inserted almost all the way and I have reasonable body fat so I think Im getting the oil in the muscle) the rash/red lump seems to be on the surface and maybe 1/2 inch deep.
I dunno what it is-- and I went outside of my normal orthopedic guy who was helping my back (because he said he doesnt know much about steroids -- so I went to someone who did) I would prefer not to hit the ER over nothing
I have a ton of Penicillin VK500mg around and started taking like 4-5 daily for the past two days and the red lump has been slowly going away, but its still scarey as hell because I was so meticulous in doing what I thought was the proper procedure for injecting.
I still intend to continue my cycle(12wks) -- is there any way to avoid this? Am I just sensitive to oil injections? What if I injected somewhere else? I dont want to screw with my health- but then again I dont want the complications of explaining this to my normal doctor (who is also a friend and client)
I appreciate the help very much-- and have to say that after reading this forum, its very helpful.
07-10-2005, 03:53 PM #2
I'd say to try another injection site and see if you can replicate the rash/swelling. If not, the first time might be an anomaly and you'll be good to go.
Either way, you'll know.
07-10-2005, 03:55 PM #3
i thought thay would have given u test not deca how is you labido ?
nolva with deca that won't work and may increase deca induced gyno take 200mg of vitamin B6 instead of nolva
go back to the doc that give you the deca and see him i have never heard of that before
07-10-2005, 04:25 PM #4
I have had similar experiences in the past - usually the redness tends to go away after 3 days or so. If the redness remains there for more than a week, after using antibiotics, I would reccomend seeing your doctor. There may be some sort of allergic reaction.
Also - you sound like you are doing your injections the right way - one pointer, there are usually two types of Rubbing Alcohol you can buy at your local Wal-Mart or Pharmacy - check and see if you purchased the 70% Alcohol, I purchase a higher concentrated Alcohol (somewhere near 96.5%) which reads right on the bottle "For Injection Prep". That might help...
Also - I would like to thank you for posting up such a thorough post - not many new posters do that. It's good to see someone like you join us. Glad to have you here.
I would stay with the deca /nolva combination you have right now - don't change anything just yet. You can take some B6 as well if you notice your nipples start to carry a little bit of liquid - but I wouldn't worry about that right away. I wouldn't reccomend taking out the Nolva in the midde of the cycle. Since it's your first cycle - you don't know how prone you are to Gyno - so it is a good idea to rather be safe than sorry.
Good luck with everything - and keep us posted on it.
07-10-2005, 06:52 PM #5
I would try another site,like quads,The only thing I read that I disagree with,is you said you stick the needle almost all the way in.I think you should push it in to the hilt.That way you know your getting deep into the muscle.Try to see if that helps bro.
07-10-2005, 08:10 PM #6Associate Member
- Join Date
- Jul 2005
Thank you all for the replies-- LAGMuxle-- yes I am using the 70% sponges-- I didnt realize I could purchase 99.5% prep sponges... possibly I had some resistant bacteria living on the skin? Not sure why it feels like a soft tissue infection-- that came about 2 weeks after I injected on that side. Either way-- I'll keep ya posted as I take the antibiotics and tell you how it turns out. Thx again
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)